RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 188, Number 8  


Modular permutation representations of $\operatorname {PSL}(n,p)$
K. S. Abdukhalikov
3
The spectral type of the rearrangements $T_{\alpha,\beta}$
O. N. Ageev
13
Divergence everywhere of the Fourier series of continuous functions of several variables
A. N. Bakhvalov
45
Quasiorthogonal sets and conditions for a Banach space to be a Hilbert space
P. A. Borodin
63
Periodic $\lambda$-rings and exponents of finite groups
A. A. Davydov
75
Distribution of eigenvalues and singular values of Toeplitz matrices under weakened conditions on the generating function
N. L. Zamarashkin, E. E. Tyrtyshnikov
83
On the largest nilpotent ideal in algebras satisfying Capelli identities
K. A. Zubrilin
93
On the spectra of first order irregular operator equations
V. V. Kornienko
103
$q$-integral representations of modified $q$-Bessel functions and $q$-Macdonald functions
M. A. Olshanetsky, V.-B. K. Rogov
125
Widths of the unit ball in $H^\infty$ in weighted spaces $L_q(\mu)$
O. G. Parfenov
149
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019